# SDR SWIA201743025

- Difficulty date: January 19, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 14,048 hours, 10,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 584GB CHAFED.  THE PANEL WAS REMOVED AND INSTALLED IAW SRM.
